# SDR AALA202201195227

- Difficulty date: January 15, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N9004F
- Make and model: Airbus A319-115
- Aircraft serial: 5745
- Aircraft time: 22,575 hours, 10,641 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: DHE1141
- Condition: None
- Location: Zone 800 - Doors
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AT DEPARTURE LEFT AFT DOOR WAS ARMED BUT DID NOT SHOW ARMED ON ECAM DOOR PAGE REPLACED LEFT AFT ESCAPE SLIDE PROXIMITY SWITCH HANDLE 7WN1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-73-11.
